# SDR FDEA201311142771

- Difficulty date: November 14, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 21,822 hours, 12,131 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5327060901600
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241ZH LOWER SURFACE PUNCTURED.  FABRICATED FLOOR PANEL  IAW SRZ -25-005.   CLASSIFIED AS MAJOR CAT A.
